You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Growth k-Order of Solutions of a Complex Homogeneous Linear Differential Equation
Luis G. Bernal
Proceedings of the American Mathematical Society
Vol. 101, No. 2 (Oct., 1987), pp. 317-322
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2046002
Page Count: 6
You can always find the topics here!Topics: Mathematical growth, Polynomials, Differential equations, Entire functions, Meromorphic functions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, we give several results about growth k-order of solutions of a complex homogeneous linear differential equation with variable coefficients, provided that the coefficients are entire functions.
Proceedings of the American Mathematical Society © 1987 American Mathematical Society